MathSciNet Relay Station
MathSciNet bibliographic data
MR2448746 (2009k:49078) 49N60 (46E35)
Ragusa, Maria Alessandra; Tachikawa, Atsushi Regularity of minimizers of some variational integrals with discontinuity. Z. Anal. Anwend. 27 (2008), no. 4, 469–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement